# SDR DALA2025061604534

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,583 hours, 30,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR DIFFICULT TO ARM / DISARM.   ADJUSTED FLOOR FITTING TO MAKE SURE GIRT BAR IS CENTERED IAW AMM 52-11.
